# SDR RAIA00302035

- Difficulty date: February 3, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,883 hours, 23,729 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Controller
- Part number: 350A52006011
- Part serial: 532
- Condition: Malfunctioned
- Part time: 80 hours, 81 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5452-MLI- LANDING GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED THE #1 MULTI FUNCTION CONTROL, OPS CK OK.
